# SDR CALA9701091

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK BETWEEN TWO RIVETS IN LT WING NR 1 SLAT SKIN NEAR ACTUATOR.  A DOUBLER WAS INSTALLED IAW BOEING DRAWING NR 65C30133.
